Nagoya Mathematical Journal

On the existence of the resolvent kernel for elliptic differential operator in a compact Riemann space

Kôsaku Yosida

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 4 (1952), 63-72.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799315

Mathematical Reviews number (MathSciNet)
MR0057439

Zentralblatt MATH identifier
0048.33903

Subjects
Primary: 36.0X

Citation

Yosida, Kôsaku. On the existence of the resolvent kernel for elliptic differential operator in a compact Riemann space. Nagoya Math. J. 4 (1952), 63--72. https://projecteuclid.org/euclid.nmj/1118799315


Export citation